# SDR AALA201605249003

- Difficulty date: May 21, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 69,488 hours, 9,882 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Servo
- Part number: 333745860
- Condition: Defective
- Location: Lt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT CREW REPORTED THAT THE LT OTBD AILERON WAS OSCILLATING & FLUTTERING RHYTHMICALLY DURING CRUISE & DECLARED AN EMER AS A PRECAUTIONARY MEASURE WHERE THE ACFT LANDED SAFELY WITHOUT FURTHER INCIDENT & TAXIED TO THE GATE UNDER ITS OWN POWER.  REPLACED THE LT OTBD AILERON SERVO CONTROL 10CS1 & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 27-14-51.
